Alert archive / Indiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 57, NWS Indianapolis, IN

June 15, 2016Boone County, Hamilton County, Marion County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 15, 2016, 3:38 PM EDT for Boone County, Hamilton County, Marion County, Indiana. It was in force for 37 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2016, 3:38 PM EDT (19:38 UTC)
Expired
Jun 15, 2016, 4:15 PM EDT
In force
37 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Boone County, IN, Hamilton County, IN, Marion County, IN

The radar

The Indianapolis radar (KIND), 25 km from the middle of the area, began a volume at 19:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 3:47 PM EDTHAIL 0.25Whitestown, IN
Jun 15, 3:53 PM EDTHAIL 0.883 Ssw Zionsville, IN
Jun 15, 4:00 PM EDTTSTM WND DMG4 Ese Meridian Hills, INFOUR TO EIGHT LARGE TREE LIMBS DOWN...INCLUDING ONE ON A HOUSE...ON 71ST STREET BETWEEN BINFORD BOULEVARD AND KEYSTONE AVENUE. TIME ESTIMATED.
Jun 15, 4:00 PM EDTTSTM WND DMG4 Ese Meridian Hills, INLARGE TREE LIMBS DOWN...INCLUDING ONE ON A HOUSE...ON 71ST STREET BETWEEN BINFORD BOULEVARD AND KEYSTONE AVENUE. TIME ESTIMATED.
Jun 15, 4:04 PM EDTHAIL 0.254 Se Zionsville, INLOCATED AT 79TH STREET AND MICHIGAN ROAD
Jun 15, 4:16 PM EDTTSTM WND GST 422 S Castleton, INALSO 0.25 DIAMETER HAIL AND TORRENTIAL RAINFALL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.6 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2016-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1089 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2016-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1089 J/kg
Mixed-layer CIN
-102 J/kg
Mixed-layer LCL
825 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted.

416 
WUUS53 KIND 151938
SVRIND
INC011-057-097-152015-
/O.NEW.KIND.SV.W.0057.160615T1938Z-160615T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
338 PM EDT WED JUN 15 2016

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN MARION COUNTY IN CENTRAL INDIANA...
  SOUTHWESTERN HAMILTON COUNTY IN CENTRAL INDIANA...
  SOUTHEASTERN BOONE COUNTY IN CENTRAL INDIANA...

* UNTIL 415 PM EDT

* AT 338 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LEBANON...OR
  20 MILES NORTHWEST OF INDIANAPOLIS...MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  INDIANAPOLIS...CARMEL...FISHERS...NOBLESVILLE...LAWRENCE...
  ZIONSVILLE...WESTFIELD...WHITESTOWN...MERIDIAN HILLS...
  WILLIAMS CREEK...CROWS NEST...NORTH CROWS NEST...CASTLETON...
  BROAD RIPPLE AND GEIST RESERVOIR.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 65 BETWEEN MILE MARKERS 124 AND 136.
 INTERSTATE 69 BETWEEN MILE MARKERS 200 AND 207.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3983 8597 3988 8633 3992 8633 3992 8651
      4000 8651 4010 8598
TIME...MOT...LOC 1938Z 269DEG 30KT 3996 8643 

HAIL...0.75IN
WIND...60MPH
 
$$

LEE/TUCEK
2 follow-up statements
101 
WWUS53 KIND 151950
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
350 PM EDT WED JUN 15 2016

INC011-057-097-152015-
/O.CON.KIND.SV.W.0057.000000T0000Z-160615T2015Z/
MARION IN-HAMILTON IN-BOONE IN-
350 PM EDT WED JUN 15 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR NORTHERN MARION...SOUTHWESTERN HAMILTON AND SOUTHEASTERN BOONE
COUNTIES...

AT 350 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
ZIONSVILLE...OR 14 MILES NORTHWEST OF INDIANAPOLIS...MOVING EAST AT
40 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
INDIANAPOLIS...CARMEL...FISHERS...NOBLESVILLE...LAWRENCE...
ZIONSVILLE...WESTFIELD...WHITESTOWN...MERIDIAN HILLS...
WILLIAMS CREEK...CROWS NEST...NORTH CROWS NEST...CASTLETON...
BROAD RIPPLE AND GEIST RESERVOIR.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 65 BETWEEN MILE MARKERS 124 AND 135.
 INTERSTATE 69 BETWEEN MILE MARKERS 200 AND 207.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3983 8597 3988 8633 3992 8633 3992 8643
      4000 8644 4010 8598
TIME...MOT...LOC 1950Z 267DEG 48KT 3996 8629 

HAIL...0.75IN
WIND...60MPH
 
$$

LEE/TUCEK
458 
WWUS53 KIND 152014
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
414 PM EDT WED JUN 15 2016

INC011-057-097-152023-
/O.EXP.KIND.SV.W.0057.000000T0000Z-160615T2015Z/
MARION IN-HAMILTON IN-BOONE IN-
414 PM EDT WED JUN 15 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MARION...SOUTHWESTERN
HAMILTON AND SOUTHEASTERN BOONE COUNTIES WILL EXPIRE AT 415 PM EDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
CENTRAL INDIANA.

LAT...LON 3983 8597 3988 8633 3992 8633 3992 8643
      4000 8644 4010 8598
TIME...MOT...LOC 2012Z 269DEG 30KT 3996 8629 

$$

LEE/TUCEK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 2:45 PM EDT, 53 minutes earlier.

Area forecast discussion, Jun 15, 2:45 PM EDT, 53 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
245 PM EDT WED JUN 15 2016

.UPDATE...
The Long TERM Section has been updated below.

&&

.SYNOPSIS...
Issued at 345 AM EDT Wed Jun 15 2016

A frontal system moving through the Great Lakes today will bring a
couple of rounds of thunderstorms to the area before moving out
tonight. An upper low could bring a small chance for a
thunderstorm in the northeast Thursday but will also serve to
usher in cooler drier air for Friday. The weekend should be dry
with increasing temperatures and humidity returns to end the
weekend and start the work week. Another frontal system will bring
more thunderstorm chances from Monday on.

&&

.NEAR TERM /Today/...

Issued at 1027 AM EDT Wed Jun 15 2016

For the morning forecast update...adjusted POPs to reflect
current diminishing line of showers and thunderstorms dropping
southeast through the forecast area. Also adjusted POP for the 17z
and after timeframe where a resurgence of showers and storms
continue to be progged by short-term model solutions. After this
late-morning/early-afternoon lull in activity...allowing the area
to destabilize after the morning convection. Currently expect
storms to initially develop over northwest portions of central
Indiana around 18z...expanding to cover much of the area by 20-21z
as previous forecast discussed. Forecast shear values appear
marginal...but strong instability is still forecast. A slight risk
for severe weather remains in place. The previous discussion
follows.

Issued at 345 AM EDT Wed Jun 15 2016
Active weather is expected today with a frontal system moving
through the Great Lakes and interacting with an unstable air mass.
There will be chances for thunderstorms this morning, then a lull,
then more thunderstorm chances this afternoon. With the lull could
see enough sunshine for temperatures to still get into the mid 80s
to low 90s and heat index values top out from the low 90s to just
over 100.

Forecast soundings indicate potential for the cap to break around
18z or so. Expect to see convective development really start to
get going around then and should see an increase in coverage over
much of the area through around 20-21z. After this should see
storms start moving off to the eastern counties before they exit
the area. Could see a few in the eastern counties hang around past
0z.

Still in a slight risk for severe storms today based on the
expectation of some recovery time after this morning's round of
storms allowing instability to ramp up prior to another upper wave
moving through and bringing a small amount of shear with it.
Damaging winds remain the main threat, along with large hail and
locally heavy rainfall leading to flash flooding (precipitable
water values in excess of 2 inches).

&&

.SHORT TERM /Tonight through Saturday/...

Issued at 159 PM EDT Wed Jun 15 2016

Expect a downward trend in convection tonight as a weak upper
trough exits the area to the southeast...taking the bulk of
the precipitation southeast of the forecast area. Thus, lowered
POPs for this evening after 00z and diminished precip quicker
than the previous forecast...matching better with our neighbors
and short-range model solutions.

The shortwave trough that is currently rounding the top of the
upper ridge over the center part of the country...will dive
southeast across the western Great Lakes and into the Ohio River
Valley on Thursday. Decided to hold on to slight chance POP over
the northwest as this feature impacts the area.

After the upper trough pushes off to the mid-Atlantic
states Thursday night and Friday our weather becomes fairly
quiet...with the upper ridge over the Great Plains beginning to
pivot and build our direction Friday through the remainder of the
timeframe. So, expect a brief cool down behind the departing
shortwave on Friday as well as dry conditions and clearing
skies...leading to mostly clear skies and warming temperatures to
start the weekend.

&&

.LONG TERM /Saturday Night through Wednesday/...
Issued at 245 PM EDT Wed Jun 15 2016

It will become warmer and continued dry Sunday and Monday as a
strong upper ridge of high pressure over the Central U.S. into
the great lakes rotates southeast across our region.  This system
will flatten out some after Monday as models bring a weak upper
trough digs into the great lakes.

This will allow a cold front to move our way by Tuesday and then
stall across the Ohio valley Wednesday.  Models have trended slower
with the front and Monday now looks dry.   Our best chance of
thunderstorms will occur Tuesday.   Will also keep a chance of
thunderstorms across our south Wednesday and a slight chance
elsewhere due to low confidence.

Tweaked highs up slightly early next week with the strong upper
ridge.  Otherwise...stayed close to model initialized temperatures.
Highs will be in the upper 80s to lower 90s Sunday...lower 90s
Monday and mostly in the 80s Tuesday on.  Lows will be in the
60s Sunday night...warming to around 70 Monday night and middle
to upper 60s Tuesday night.

&&

.AVIATION /dISCUSSION FOR 15/1800Z TAF ISSUANCE/...
Issued at 1250 PM EDT Wed Jun 15 2016

A period of thunderstorms this afternoon...especially KIND and KBMG.
Otherwise...VFR outside of any thunderstorm.

Low pressure over northern Wisconsin will move southeast across the
great lakes tonight.  Scattered to locally numerous thunderstorms
will develop ahead of a trailing cold front.  High resolution models
shows quite a bit of activity from 19Z to about 23Z and then only
isolated at best after that.  Will add VCTS to all TAF sites near
or slightly after 19z and could see a couple hours of Tempo storms
at KIND and KBMG.

After that...it will be VFR with scattered CU in the evening and
mostly clear by midnight.   Will mention some MVFR fog at KBMG late
tonight.

Winds will be southwest up to 12 knots becoming west 6 knots or less
tonight and northwest up to 15 knots by late Thursday morning.

&&

.IND Watches/Warnings/Advisories...
NONE.
&&

SYNOPSIS...CP
NEAR TERM...MRD/CP
SHORT TERM...MRD
LONG TERM....JH
AVIATION...JH
Hazardous weather outlook, Jun 15, 5:09 AM EDT, 10 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
509 AM EDT WED JUN 15 2016

INZ021-028>031-035>049-051>057-060>065-067>072-160915-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE-
TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-PUTNAM-
HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-
RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-
MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...SEYMOUR
509 AM EDT WED JUN 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: THERE IS A CHANCE FOR THUNDERSTORMS THROUGHOUT THE DAY.
SEVERE STORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. HEAT INDEX
VALUES IN THE MID 90S TO LOW 100S ARE EXPECTED THIS AFTERNOON.

HAZARDS: DAMAGING WINDS. LARGE HAIL. TORRENTIAL RAINFALL. HEAT.

TIMING: THIS AFTERNOON AND EARLY EVENING.

DISCUSSION: SCATTERED THUNDERSTORMS ACROSS CENTRAL INDIANA THIS
MORNING WILL MOVE EAST OF THE AREA BY LATE MORNING. AFTER A LULL
EXPECT MORE THUNDERSTORMS TO DEVELOP ACROSS THE AREA AS A FRONTAL
SYSTEM MOVING THROUGH CENTRAL INDIANA INTERACTS WITH AN UNSTABLE
AIR MASS AND AN UPPER WAVE TO BRING CHANCES FOR SEVERE
THUNDERSTORMS TO THE AREA. THE BEST CHANCES FOR SEVERE STORMS WILL
BE DURING THE AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

OUTLOOK: THERE IS A SMALL CHANCE FOR THUNDERSTORMS ACROSS
NORTHEAST INDIANA THURSDAY AFTERNOON. THEN THERE ARE CHANCES FOR
THUNDERSTORMS EARLY NEXT WEEK WITH ANOTHER FRONT APPROACHING. AT
THIS TIME SEVERE STORMS ARE NOT EXPECTED.

DISCUSSION: AN UPPER WAVE MOVING THROUGH NORTHEAST INDIANA WILL
BRING A SMALL CHANCE FOR A THUNDERSTORM TO THE NORTHEASTERN
COUNTIES ON THURSDAY. AFTER A DRY WEEKEND, ANOTHER FRONTAL SYSTEM
WILL APPROACH TO START THE WORK WEEK THAT WILL BRING MORE
THUNDERSTORM CHANCES TO THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

CP

In the hours before

Special weather statement, Jun 15, 3:03 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
303 PM EDT WED JUN 15 2016

INZ052-060-061-151945-
SULLIVAN IN-CLAY IN-GREENE IN-
303 PM EDT WED JUN 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GREENE...
SOUTHWESTERN CLAY AND NORTHEASTERN SULLIVAN COUNTIES UNTIL 345 PM
EDT...

AT 302 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SULLIVAN...OR 17 MILES EAST OF ROBINSON...MOVING EAST AT 20 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LINTON...SULLIVAN...BLOOMFIELD...JASONVILLE...WORTHINGTON...DUGGER...
CLAY CITY...HYMERA...SWITZ CITY...VICKSBURG...COALMONT AND PAXTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3932 8709 3925 8705 3917 8705 3917 8701
      3901 8693 3899 8744 3912 8748
TIME...MOT...LOC 1902Z 250DEG 18KT 3909 8743

LEE/TUCEK
Special weather statement, Jun 15, 3:06 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
306 PM EDT WED JUN 15 2016

INZ061-062-068>070-151945-
DAVIESS IN-LAWRENCE IN-MARTIN IN-GREENE IN-MONROE IN-
306 PM EDT WED JUN 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GREENE...
NORTHWESTERN LAWRENCE...SOUTHWESTERN MONROE...NORTHERN MARTIN AND
NORTHEASTERN DAVIESS COUNTIES UNTIL 345 PM EDT...

AT 306 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTH OF BLOOMFIELD...OR 26 MILES WEST OF BEDFORD...MOVING
NORTHEAST AT 20 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ODON...OOLITIC...NEWBERRY...CRANE...AVOCA...OWENSBURG AND SOLSBERRY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3891 8706 3917 8668 3889 8647 3881 8698
TIME...MOT...LOC 1906Z 238DEG 19KT 3890 8699

LEE/TUCEK
Special weather statement, Jun 15, 3:20 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
320 PM EDT WED JUN 15 2016

INZ037-039-047-048-152000-
MARION IN-HANCOCK IN-HAMILTON IN-BOONE IN-
320 PM EDT WED JUN 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MARION...NORTHWESTERN
HANCOCK...HAMILTON AND SOUTHERN BOONE COUNTIES UNTIL 400 PM EDT...

AT 319 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LEBANON...OR 20 MILES SOUTH OF FRANKFORT...MOVING EAST AT 55 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
INDIANAPOLIS...CARMEL...FISHERS...NOBLESVILLE...LAWRENCE...LEBANON...
ZIONSVILLE...WESTFIELD...CICERO...MCCORDSVILLE...FORTVILLE...
WHITESTOWN...MERIDIAN HILLS...WILLIAMS CREEK...
CASTLETON AND GEIST RESERVOIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3987 8586 3990 8633 3992 8633 3992 8659
      4001 8660 4017 8586
TIME...MOT...LOC 1919Z 266DEG 46KT 3999 8643

LEE/TUCEK

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 3:03 PM EDTSpecial Weather StatementINDGreene, Sullivan42 min
Jun 15, 3:06 PM EDTSpecial Weather StatementINDGreene39 min
Jun 15, 3:20 PM EDTSpecial Weather StatementINDHamilton40 min
Jun 15, 3:44 PM EDTSevere Thunderstorm WarningINDGreene, Owen, Sullivan31 min
Jun 15, 3:53 PM EDTSevere Thunderstorm WarningINDDaviess, Greene, Martin37 min
Jun 15, 4:12 PM EDTSevere Thunderstorm WarningINDBoone, Hamilton33 min
Jun 15, 4:23 PM EDTSevere Thunderstorm WarningINDBoone, Hamilton, Hancock, Madison, Marion37 min
Jun 15, 4:25 PM EDTSevere Thunderstorm WarningINDBrown, Greene, Monroe, Owen35 min
Jun 15, 4:29 PM EDTAreal Flood AdvisoryINDDaviess, Greene, Knox, Sullivan3 hr
Jun 15, 4:30 PM EDTAreal Flood AdvisoryINDMarion2 hr
Jun 15, 4:32 PM EDTSevere Thunderstorm WarningINDDaviess, Knox, Martin28 min
Jun 15, 4:45 PM EDTSevere Thunderstorm WarningINDDecatur, Hancock, Hendricks, Johnson, Marion, Morgan and 2 more30 min
Jun 15, 4:54 PM EDTSevere Thunderstorm WarningINDBoone, Hendricks, Montgomery36 min
Jun 15, 4:58 PM EDTSevere Thunderstorm WarningINDDaviess, Lawrence, Martin32 min
Jun 15, 5:05 PM EDTSevere Thunderstorm WarningINDClay, Owen, Parke, Putnam, Sullivan, Vermillion and 1 more25 min
Jun 15, 5:13 PM EDTSevere Thunderstorm WarningINDHenry, Rush32 min
Jun 15, 5:19 PM EDTAreal Flood AdvisoryINDVigo56 min
Jun 15, 5:23 PM EDTAreal Flood AdvisoryINDBoone, Hamilton2 hr
Jun 15, 5:30 PM EDTSevere Thunderstorm WarningINDClay, Greene, Hendricks, Morgan, Owen, Parke and 3 more30 min
Jun 15, 5:44 PM EDTSevere Thunderstorm WarningINDDaviess, Knox, Sullivan31 min
Jun 15, 6:16 PM EDTFlash Flood WarningINDMarion3 hr
Jun 15, 6:23 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Rush, Shelby23 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.